Email:      Pass:    Pass?
Close Window   
TE
Subscribe for Email Updates!
Excel tips, help, and more!
E-mail:


Advertisements


Free Excel Forum

Computing For Number Of Hours Under Night Differential

Forum Register
Search Excel Forum Posts, Tutorials, Macros, Tips, and More

Hi,

How do i compute for the number of hours that fall into the Night Differential hours within an employees shift? In one cell is the shift start time of an employee and on the other cell is the shift end time. There is no constant number of hours that an employee should complete. Night Differential time starts at 10:00 PM and ends at 6:00AM.

Thanks

View Answers     

Similar Excel Video Tutorials

Helpful Excel Macros

Automatically Run a Macro so Many Seconds, Minutes, or Hours After an Excel Workbook has been Opened
- Run a macro after a certain amount of time has passed since the Excel workbook was opened. This means that you can set
Automatically Run a Macro at a Certain Time - i.e. Run a Macro at 4:30PM every day
- Automatically run an Excel macro at a certain time. This allows you to not have to worry about running a macro every da
Format Cells as Time in Excel
- This free Excel macro formats a selection of cells in the Time format in Excel. This Time number format means that inst
Close a Workbook after a Time Limit is Reached
- This macro will automatically close the workbook in which it is located after that workbook has been opened for a certai
Save the Current Worksheet as a New File in the Current Folder
- This Excel Macro saves the currently visible worksheet into the SAME folder as the current file. It is different from

Similar Topics







I need a formula to figure the number of hours that a person works in there 8 hour shift that falls under the category of Night Differential. An employee is paid an extra 10% per hour more if during their assigned shift is from 6:00p.m. (1800) until 6:00 a.m. (0600) the next day. For example if an employee is scheduled to work from 6:00 p.m. on Monday evening until 2:00 a.m. Tuesday the next morning the employee would have worked 8 hours of Night Differential as well as their regular 8 hour shift. How can I use a formula that will figure out the number of hours, of Night Differential, that an employee works if they work from 1445 until 2245 (answer should be 4.75 hours) and from 2300 to 0700 (the next morning. I also need the same thing to figure out the number of hours an employee works on Sunday if an employee starts their shift on Sunday at 1800 and ends their shift on Monday morning at 0200 (answer should be 6 hours).

Cell....................B1 is SUN and so on across worksheet
....................B2 is 4/13

A3 is Start Time....B3 is 1445

A4 is End Time......B3 is 2245

A5 is Night...........B5 is (number of hours)

Best regards,

Charlie


I am hoping that someone can help me.

I need a formula that will tabulate shift differential.
Employees get 1 hour of shift differential for each hour between 17:00 and 7:00 a.m.
So a shift from 9:00 to 19:00 would get 2 hours of shift differential. And 19:00 to 5:00 would have 10 hours of shift differential.
Column D7 is the start of the shift and E7 is the end of the shift. K7 is where the shift differntial would be tabulated.

Also is there a way that if I typed D1 in column C7 that 7:00 would automatically appear in D7, and 17:00 would appear in E7?

Thanks in advance for your help.


I need a formula that will tabulate shift differential. I have no experience in developing formulas.
Employees get 1 hour of shift differential for each hour between 17:00 and 7:00 a.m.
So a shift from 9:00 to 19:00 would get 2 hours of shift differential. And 19:00 to 5:00 would have 10 hours of shift differential.
Column D7 is the start of the shift and E7 is the end of the shift. K7 is where the shift differntial would be tabulated.

Also is there a way that if I typed D1 in column C7 that 7:00 would automatically appear in D7, and 17:00 would appear in E7?

Thanks in advance for your help.

Time Sheet - Differential hours?

I'm having trouble doing a time sheet with Differential hours. Ill Explain.

In a certain department, employees can work any time. When the employee works between the hours 7:00 AM to 7:00 PM, he/she gets paid "Regular hours". If the employee works between the hours 7:00 PM to 7:00 AM, he gets a bump in hourly pay for those hours.

Here is the situation. If I have an employee work the hours 4:00 PM to 10:00 PM I need to write 2 new sections in the time sheet for "Reg" hours and "Differential" hours. In this case, I need the end result Reg hours = 3:00:00 for 3 hours, and 5:00:00 for differential hours.

Here is the code I have for the collection of hours for a normal day w/ lunch deduction.

B9 - Time Start
B10 - Time End
B11 - Lunch Start
B12 - Lunch End

=IF(B9>B10,(24-B9)+B10,B10-B9)-(B12-B11)


Can some one help? If you need me to elaborate more, feel free to contact me!



Kevin C.


Good Day,

I have two cells in my Excel file that contains the Start and Stop time, I was able to get the time difference between the 2 cells. Their cell format is dd/mm/yyyy 00:00 PM/AM (Custom).

I want to get the time differential (night shift) between the two cells but I can't figure it out. Night shift starts at 10:00 PM - 6:00 AM (next day), please see sample below.

C2: 08-July-2010 8:00 PM (Start)
D2: 09-July-2010 8:00 AM (Stop)

Would appreciate if you could help me build a formula to get the time accumolated for night differential.

Thank you.


Currently I have developed a Time sheet for employees however I am having a lot of trouble with the shift differentials right now.

First, I used an If function to say If(B7="E",B6,0) E would be the evening shift and of course this works fine if everyone worked an perfect Evening shift within the time limits however, they dont.

I'm wonderin if it is possible to have one, or multiple formulas that can do the following:

First shift differential is from 14:00-23:00
Second shift differential is from 22:00-07:00, However lets say you start at 14:00 I don't want it calculating the shift differential of the first one for 22:00-23:00.
Third shift differential is a weekend one which I have figured out it's rather simple to just have a IF function for that.

Any help would be appreciated. Thanks in advance.

Start time is B3
End time is B4
Breaks is B5 (However, Breaks is subtracted from B6)
Hours worked for the day is B6


I want to find the hours worked in day shift and night shift. Day shift is from 06:30 to 18:30 and night shift is from 18:30 to 06:30. Listed below is an example of my date/times.
Note that the night shift carries over to the next day.

Start/Finish
21/12/09 07:00 to 21/12/09 11:09
21/12/09 07:46 to 21/12/09 14:41
21/12/09 12:13 to 21/12/09 22:08
21/12/09 16:40 to 21/12/09 18:05
21/12/09 19:40 to 22/12/09 02:34
21/12/09 23:20 to 22/12/09 04:39
22/12/09 02:06 to 22/12/09 06:15

any ideas?


Howdy all,

I am making a timesheet, and could use some help for one last function. I am limited by having to make the printed report look like the current time sheet.

Basically you type your start time and your end time into the spreadsheet. What I need is an equation or function that would identify how many hours were worked during the shift differential time period and put that number into that shift differential's column for that day.

The two shift differentials occur between 1600 and 2400, then from 0000 to 0800.

bty I'm using Excel 2003.

Thanks for any suggestions, and let me know if you need additional clarification.


I am having trouble figuring out a formula for shift differential and I hope someone can help.

My shift diff. are base on the start of the shift. If I start at or after 2000 or before 0559 I will be paid non-premium rate. If I start at or after 1200 or before 1959 I will be paid a premium rate. These rates are for 8 hours or less of hours worked in one day.

My hours are start time E3 and end time F3
My premium shift start time is I3 and end time is J3
My non-premium start time is M3 and end time is N3


I designed a time card and need help designing formulas to calculate the time correctly. My work uses the following tenths system to round to the nearest tenth of an hour.
0 minutes=.0
1-6=.1
7-12=.2
13-18=.3
19-24=.4
25-30=.5
31-36=.6
37-42=.7
43-48=.8
49-54=.9
55-00=1.0
m
There is also shift differential pay from 7 pm through 12 am. I need to be able to end up with two different calcutations for number of hours worked. I need hours worked before 7 pm and hours worked after 7pm.

The time card has slots for two meal breaks that are deducted from hours worked (sometimes we work long day).

The problem that I have run into is getting a formula to deduct the meal break from the correct before or after 7 pm hours. I cannot figure out a formula that would indicate that the minutes of the meal break that occur up until 6:59 pm should be subtracted from the before 7 pm hours worked and the the minutes of the meal break that occur after 7:00 pm should be subtracted from the after 7 pm hours worked.

Can you help????? Please!

I am not concerned with the fact that on occassion the tenths system we use combined with the before 7pm and after 7pm doesn't always reflect the exact amount of time worked. For example, if an employee works 7:15 am to 7:15 pm, using our tenths system they would get paid 11.9 hours for the 11 hours and 45 minutes prior to 7pm and .3 hours for the 15 minutes worked after 7 pm. This comes to a total of 12.1 hours for what would only be 12 hours if we did not have to split the times due to the shift differential. This is the system I have to work with. Please make my year and help! Yes, this is how I am feeling right about now!!

I can email an example of the worksheet I am using if it would help. Please email me at removed by admin. Thank you,


I designed a time card and need help designing formulas to calculate the time correctly. My work uses the following tenths system to round to the nearest tenth of an hour.
0 minutes=.0
1-6=.1
7-12=.2
13-18=.3
19-24=.4
25-30=.5
31-36=.6
37-42=.7
43-48=.8
49-54=.9
55-00=1.0
m
There is also shift differential pay from 7 pm through 12 am. I need to be able to end up with two different calcutations for number of hours worked. I need hours worked before 7 pm and hours worked after 7pm.

The time card has slots for two meal breaks that are deducted from hours worked (sometimes we work long day).

The problem that I have run into is getting a formula to deduct the meal break from the correct before or after 7 pm hours. I cannot figure out a formula that would indicate that the minutes of the meal break that occur up until 6:59 pm should be subtracted from the before 7 pm hours worked and the the minutes of the meal break that occur after 7:00 pm should be subtracted from the after 7 pm hours worked.

Can you help????? Please!

I am not concerned with the fact that on occassion the tenths system we use combined with the before 7pm and after 7pm doesn't always reflect the exact amount of time worked. For example, if an employee works 7:15 am to 7:15 pm, using our tenths system they would get paid 11.9 hours for the 11 hours and 45 minutes prior to 7pm and .3 hours for the 15 minutes worked after 7 pm. This comes to a total of 12.1 hours for what would only be 12 hours if we did not have to split the times due to the shift differential. This is the system I have to work with. Please make my year and help! Yes, this is how I am feeling right about now!!

I can email an example of the worksheet I am using if it would help. Please email me at removed by admin . Thank you,


Hi there,

I'm trying to make my own timesheet calculator for work. Now instead of doing it manually all the time and having to calculate the day and night hours separately, I'm trying to do something like, when I put in the start and finish hours, it automatically calculates the day and night hrs.

For example: day shift between 06:00 and 18:00, night shift 18:00 to 06:00.
I managed to calculate for day shift hrs, but could not figure out the night ones. Here is for the day ones: let's say A1 is the start time and B1 is the finish time. My formula looks like this: IF A1="","",(MIN(B1,TIME(18,0,0))-MAX(A1,TIME(6,0,0))+(B1

Hi All,

I have put these set of formulas together mainly by trial and error and tweaking them and I'm stuck on one part which try as I might find myself unable to get right.

What I am trying to acheive is the following.

Work out Day shift and Night Shift hours which takes into account Bank Holidays.

Day Shift is 06:00 - 22:00
Night Shift is 22:00 - 06:00

I can work out the Night Shift part however when it comes to the Day Shift hours worked in the previous day I just cannot get it right.

ie 20:00 - 07:00 it shows the hours as follows

1 hours 20:00 - 22:00 (Day Shift)

5.5 hours 00:00 - 06:00 (Night Shift) with automatic 30 min break off

1 hour 06:00 - 07:00 (Day Shift)

2 hours 22:00 - 00:00 (Night Shift)


A B C D E F G H I J K 1 SHIFT START SHIFT END DAY MEAL BREAK DAY NIGHT 00:00 06:00 DAY NIGHT 22:00 00:00 SUPPORT CELL START OF N/S BREAK END OF N/S BREAK LENGTH OF MEAL BREAK 2 20:00 07:00 01:00 05:30 02:00 02:00 04:00 02:00 02:30 00:30
Spreadsheet Formulas Cell Formula D2 =IF(ISNUMBER (A2) , (A2>B2) *MEDIAN (0,B2-6/24,22/24) +MAX (0,MIN (6/24,B2+ (A2>B2) ) -MAX (6/24,A2) ) ,0) E2 =IF(ISNUMBER (A2) ,MAX (0,MOD (B2-A2-K2,1) -D2-H2) ,0) F2 =IF(ISNUMBER (A2) ,MAX (0,MOD (B2-A2-D2-C2-G2+ (A2>B2-K2) ,1) -E2-K2) ,0) G2 =IF(ISNUMBER (A2) , (A2>B2) *MEDIAN (0,B2-22/24,24/24) +MAX (0,MIN (1,B2+ (A2>B2) ) -MAX (22/24,A2) ) ,0) H2 =(A2>B2)*MEDIAN(0,B2-22/24,22/24)+MAX(0,MIN (1,B2+ (A2>B2) ) -MAX (6/24,A2) ) K2 =IF(A2="",0, (A2>B2) *MEDIAN (0,B2-I$2,J$2-I$2) +MAX (0,MIN (J$2,B2+ (A2>B2) ) -MAX (I$2,A2) ) )


but when I have the shift

ie 00:00 - 07:00 it shows the following

5.5 hours 00:00 - 06:00 (Night Shift) with automatic 30 min break off

1 hour 06:00 - 07:00 (Day Shift) but in a different cell (F2) it is shown as (D1) on the 1st example, cannot understand why it keeps switching


A B C D E F G H I J K 1 SHIFT START SHIFT END DAY MEAL BREAK DAY NIGHT 00:00 06:00 DAY NIGHT 22:00 00:00 SUPPORT CELL START OF N/S BREAK END OF N/S BREAK LENGTH OF MEAL BREAK 2 00:00 07:00 00:00 05:30 01:00 00:00 01:00 02:00 02:30 00:30
what I need is any pre 22:00 Day hours ("Yesterday") in 1 cell and any day hours "Today's" to be shown in a different cell and not keep switching as they are now.

I hope that I have explained it correctly for you to understand and that someone can solve this PLEASE!!!

Many Thanks

Toonies


Hi,

I am trying to do a table to count the hours i have worked, including how many are at night and day.

for example

22:00 - 06:00 is our night hours
06:00 - 22:00 is our day hours.

if i clocked on at 05:00 and clocked off at 10:00 i would of worked

1 hour at night
4 hours at day

can someone work a formula to help me with this please. i would like to enter my start time in one cell, finish time in another cell. then the values to populate "day hours" and "night hours"

Thanks


Hi Everyone -

This is my first post to this forum. I am not a very advanced Excel user. I need help with a formula for a Time Sheet. We are a construction company and need to track each employee's time for various projects, and various phase codes within each project. Employees are only eligible for overtime if they work more than 40 hours per week. We also pay shift differential for night work. I would like to add a formula to the attached time sheet that would automatically calculate overtime hours only if the hours worked are over 40 in a week. In other words, an employee may work 10 hours in one day, but if they don't exceed 40 in the week, the overtime cell would remain blank. Also, if they do exceed 40 hours in a workweek, I would like the overtime hours to show up in the cells of the days where the hours exceeded 8 in a day. Basically, if we do pay overtime, we charge it to the job which caused the employee to go into overtime so we need to indicate what day of the week that is. I would greatly appreciate any help in creating a formula that would do this.

One more thing, I have a drop down list with L&I risk classification codes the employee may choose from when completing their time sheet, but I don't know how to extend the width of the column so the entire description displays?

Thanks!


Hi all,

I am having a problem getting my head around the old date/times in excel.

I need to come up with a way to find how many hours are being worked in specific intervals (read: shifts) during a larger time period.

That is, i know that people worked between 7:00am Tuesday and 7:00am Wednesday (ie. 24 hours). I need to know how many hours were worked in the Day Shift (7:00am-3:00pm), the Afternoon Shift (3:00pm-11:00pm) and the Night Shift (11:00pm-7:00am).

My data table looks like this at the moment

DT_START_MOVEMENT DT_END_MOVEMENT Day Shift Afternoon Shift Night Shift 07:00 Tue 30/06/09 07:00 Wed 01/07/09 07:00 Tue 30/06/09 07:00 Wed 01/07/09 07:00 Tue 30/06/09 07:00 Wed 01/07/09 07:00 Tue 30/06/09 07:00 Wed 01/07/09 07:00 Tue 30/06/09 07:00 Wed 01/07/09 07:00 Tue 30/06/09 07:00 Wed 01/07/09 07:00 Tue 30/06/09 07:00 Wed 01/07/09

Note: I'm not an idiot, the intervals between start and end do get more complicated than 7:00 to 7:00 the next day.

Any help on this would be greatly appreciated as ATM i am having a mental breakdown.

Regards,

Thomas Poulton


Hi folks,

i have posted this in the excel forum, and thought to post it here, maybe its Access deal *sorry for double posting*.

I have a question but don't know how to go start about it?

I am looking to build a excel to schedule 5 employees, were they rotate thru ON-CALL, Night shift and regular shift.

for ON-CALL(one week period): it start 5:00pm -11:00pm Mon - Fri and all day Sat and all day Sun until 11:00pm.

for Night shift(2 weeks period): starts on Sun 11:00pm - 7:30am. ends on Fri 7:30am and off SAT.

there is 2 regular shifts(2 weeks period), Mon - Fri one start from 6:00am - 3:00pm. and the other shift starts from 8:00am - 5:00pm.

each shift is 2 weeks period per person.
e.g:
employee 1 start Mon-Fri at 6:00am. this is his 1st 6:00-3:00 shift(for two weeks), then after 2 weeks of 6-3 he starts his 2nd 6:00-3:00 shift. and then he rotates to the 8:00-5:00 shift. 1st and 2nd. then rotates into Night shift 1st and 2nd!

p.s: Employee 1 will only get ON-CALL on his 1st 8:00-5:00 shift and on his last 8:00-5:00 shift. this way it will eliminate them being ON-CALL while on night shift

Thank you so in advance


Hi folks,
I have a question but don't know how to go start about it?

I am looking to build a excel to schedule 5 employees, were they rotate thru ON-CALL, Night shift and regular shift.

for ON-CALL(one week period): it start 5:00pm -11:00pm Mon - Fri and all day Sat and all day Sun until 11:00pm.

for Night shift(2 weeks period): starts on Sun 11:00pm - 7:30am. ends on Fri 7:30am and off SAT.

there is 2 regular shifts(2 weeks period), Mon - Fri one start from 6:00am - 3:00pm. and the other shift starts from 8:00am - 5:00pm.

each shift is 2 weeks period per person.
e.g:
employee 1 start Mon-Fri at 6:00am. this is his 1st 6:00-3:00 shift(for two weeks), then after 2 weeks of 6-3 he starts his 2nd 6:00-3:00 shift. and then he rotates to the 8:00-5:00 shift. 1st and 2nd. then rotates into Night shift 1st and 2nd!

p.s: Employee 1 will only get ON-CALL on his 1st 8:00-5:00 shift and on his last 8:00-5:00 shift. this way it will eliminate them being ON-CALL while on night shift

Thank you so in advance


Hi,

I am trying to work out a function for a timesheet spreadsheet that works out how many hours were worked in the day shift and how many hours were worked in the night shift.... The change over time is 5pm.
Eg. Pete starts at 11am and works till 8pm. So he works 6hrs in the day and 3hrs in the night.

Staff name:------Time Start:-----Time Finished:------Day Hrs:----Night Hrs:
Pete---------------11am----------------8pm-----------------??--------------??

I cant get my head around a function that will work out the day and night hours from the input of the starting and finishing hours. Any help would be much appreciated.

Thanks

Alex


Hello, I have a problem calculating a night shift premium for night workers. Shifts that fall within 10pm to 6am next have a 10% addition to their salary. So if the shift start at 9pm and ends at 5am, you will have 8 hours of night shift premium, 11pm would have 7. How do I make a formula that would do this? My formula right now works only till about 11pm. Once it hits 12am, it goes negative.


So I'm working on a project that involves breaking down my employees hours into shifts 0000 - 07:59(3rd shift) / 08:00 - 15:59(1st shift) / 16:00 - 23:59(2nd shift) and I'm using a basic time clock where I punch in the time in and time out and it generates a total hours worked for the day.

What can I do to have excel break it down into those 3 shifts? Here's an example:

A B C D E F G
1 Employee Time In Time Out Hours 1st shift 2nd shift 3rd shift
2 Joe Bob 07:25 | 17:49 | 10:24 | 0:34 | 8:00 | 1:49

What formulas would I need to calculate E2 / F2 / G2 from the data in B2 / C2 / D2?

Thanks in advance!


hi

I would appreciate it if someone could help me develop 3 formulaes one for each shift so that it would do the following.

there are 3 standard shifts
06.00 - 14.00
14.00 - 22.00
22.00 - 06.00

I have 2 columns S5 AND V5 start time and how many hours a person works

I need to create a formulae so it will do the following

1. when a person starts at 08.00 and works 10 hours the formulae would put 6 hours under the 06.00 shift and 4 hours under the 14.00 shift and 0 under the 22.00 shift

2. when a person starts at 06.00 and works 6 hours the formulae would put 6 hours under the 06.00 shift and 0 hours under the 14.00 shift and 0 under the 22.00 shift

3. when a person starts at 14.00 and works 10 hours the formulae would put 0 hours under the 06.00 shift and 8 hours under the 14.00 shift and 2 under the 22.00 shift

4. when a person starts at 22.00 and works 10 hours the formulae would put 2 hours under the 06.00 shift and 0 hours under the 14.00 shift and 8 under the 22.00 shift

5. when a person starts at 01.00 and works 8 hours the formulae would put 3 hours under the 06.00 shift and 0 hours under the 14.00 shift and 5 under the 22.00 shift

6. when a person starts at 01.00 and works 18 hours the formulae would put 8 hours under the 06.00 shift and 5 hours under the 14.00 shift and 5 under the 22.00 shift


These are a few of the examples that could happen and the formulaes would need to solve these problems.

Any help on this would be greatful

Carl


Hello all...

I have created a employee schedule and I have received excellent help on here with a few issues (Thanks you Barry Houdini!). I now have one that is rather difficult.

Our restaurants are open from 6 am to midnight with some being open until 1 am on certain days.

Employees come in earlier than 6 am and leave later than 1am to clean etc. so this is basically close to a 24 hour schedule.

We track labor via periods, as follows

breakfast (5 am- 10:30 am)
Lunch (10:30-2 pm)
Snack (2pm- 5 pm)
Dinner (5pm-9pm)
and late night 9pm-midnight ( and in some cases on certain days until 1am)

I wanted to be able to extract hours from an employees shift to determine labor per period above (Example...Joe works from 8-2 @ 7 dollars per hour...after I put in projected sales for each period above in a seperate cell I can now tell how much it is costing me labor % wise to have joe on the clock for each period listed above.)

I have received excellent help on here and everything is fine...except the following.

When trying to extrapilate the hours for late night (9 pm to 1 am), the shift starts on one day and runs into another...EXCEL does not like negative number and therefore will not extrapilate the hours for the late night period.

For example...Tom works 5pm -1am

Excel can extract the Dinner hours scheduled (5pm-9pm) but it cannot extract the late night hours 9pm -1am because it goes into another day.

Here is the formula I am using to extract the hours from the scheduled shift for each day part...

=SUM(IF(C4:C18="10:30"+0,IF(D4:D18"10:30"+0,C4:C18,"10:30"))))*24

This above is the lunch formula. It basically states that all hours in cells c4-c18 (which is the employee IN) and the hours in cells D4- D18 (Employee OUT) that are greater than 10:30 am and less than 2:00pm will be extracted placed in the LUNCH HOURS SCHEDULED cell a the bottom of the schedule for labor calculation for that day part.

If JOE IS SCHEDULED TO OPEN AT 8AM AND CLOSE AT 2PM...the above formula will only take out 3.5 hours (10:30-2) and place it in the lunch hours scheduled box for that day.

MY PROBLEM is this...

The above formula, courtesy of Barry Houdini (of these forums) does not work for a shift that starts on one day and ends on another..it will not calculate late night hours such as 9PM to 2 AM.

How can I do this? This one thing is holding me up and I am already past the deadline...any help would be appreciated.


Could the below information be useful to anyone that might wanta look at this problem?

****** http-equiv="Content-Type" content="text/html; charset=utf-8">****** name="ProgId" content="Word.Document">****** name="Generator" content="Microsoft Word 12">****** name="Originator" content="Microsoft Word 12"> forcing excel to ignore the 24 hour format

=Sum(A1:A5) would result in the total hours of that range if A1:A5 contained valid times. There is however a big "Gotcha!" and that is, unless told otherwise, Excel will not add past 24 hours. This is because when the time value exceeds 24 hours (true value of 1, or 1 day) it rolls into a new day and Start s again. To force Excel not to default back to a new day after 24 hours we use a cell Format of 37:30:55 or a Custom format of [h]:mm:ss

Thank you in advance for any and all consideration.


Ok here is my problem. I have a production report that tracks production per shift per product, so two worksheets one for days one for nights. I have figured out how to sum the weights of the products using "sumif" but I need the weights per product per shift within a 24 hr period. Shift A is day shift and hours are 8 am to 8 pm, shift B is night shift 8 pm to 8 am. What I need is product produced between 12 am and 8 am for the night shift, 8am and 8 pm for day shift, 8 pm and 12 am for night shift again.
For example:
A = product type, B = product weight, C = time product was produced
A1 = Corn, B1 = 1300, C1 = 8:32:02 am,
A2 = Corn, B2 = 1150, C2 = 2:50:33 am,
A3 = Corn, B3 = 1520, C3 = 12:15:48 pm,
A4 = Corn, B4 = 900, C4 = 10:00:01 pm etc,

I need weights (B) to total so day shift should be 2820, night shift should be 2050.

How do I get it to sort using time and then sum?

Any help is appreciated.


what formula should i use to count the number of Hours after a given specific Hour,

say, i started working at 8PM until 5AM
All the OTS hours starting from 10PM makes me eligible for Night Differential..
the number of Overtime i rendered after 10PM?

so i have that window from 10pm to 5am for nyt diff...
what function can i use to count only the night diff eligible hours?

help!